BibTeX record journals/igpl/Zakharyaschev93

download as .bib file

@article{DBLP:journals/igpl/Zakharyaschev93,
  author    = {Michael Zakharyaschev},
  title     = {A Sufficient Condition for the Finite Model Property of Modal Logics
               above {K4}},
  journal   = {Log. J. {IGPL}},
  volume    = {1},
  number    = {1},
  pages     = {13--21},
  year      = {1993},
  url       = {https://doi.org/10.1093/jigpal/1.1.13},
  doi       = {10.1093/jigpal/1.1.13},
  timestamp = {Fri, 06 Mar 2020 21:59:54 +0100},
  biburl    = {https://dblp.org/rec/journals/igpl/Zakharyaschev93.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics